Ask The Doctor > Questions & Answers > Having persistent LUQ pain, tums help but it shouldn’t be

Having persistent LUQ pain, tums help but it shouldn’t be

Patient: Having persistent LUQ pain, tums help but it shouldn’t be happening this much. Usually sharp pain.

 

 

Doctor: Thank you for writing to us.Left sided pain in the upper quadrant can be a stomach issue or a spleen issue. In these cases, you may have injured or damaged the organ. It is also possible that you have a disease affected that region.Please get a complete blood count done to help and also get a abdominal system examination. If your Doctor does not find anything with the abdomen exam, then you may need a sonography to help you to reach a diagnosis. Hope this helps you. All the best.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment